| Model Number |
SUTURE ANCHOR, PEEK MINI PUSHLOCK |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/28/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 3/28/2023, it was reported by a distributor via email that an ar-8825p peek mini pushlock anchor broke during insertion.This was discovered during a procedure on (b)(6) 2023.Additional information received on 3/31/2023: this was discovered during an internal intercarpal brace procedure and was completed using another ar-8825p peek mini pushlock.All of the broken fragments were retrieved from inside the patient.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misuse due to improper bone preparation; misaligned insertion; or prying/leveraging the device during insertion.